Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2782 Publications

2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen EA, Maas J. Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems. Journal of Statistical Physics. 2020;178(2):319-378. doi:10.1007/s10955-019-02434-w
View | Files available | DOI | arXiv
 
2020 | Thesis | IST-REx-ID: 7258
Scarselli D. New Approaches to Reduce Friction in Turbulent Pipe Flow. IST Austria; 2020. doi:10.15479/AT:ISTA:7258
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6563 | OA
Filakovský M, Vokřínek L. Are two given maps homotopic? An algorithmic viewpoint. Foundations of Computational Mathematics. 2020;20:311-330. doi:10.1007/s10208-019-09419-x
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu Y, Li X-H, Dong Q-L. An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms. 2020;84:365-388. doi:10.1007/s11075-019-00758-y
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter NP, Nam PT, Porta M, Schlein B, Seiringer R. Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime. Communications in Mathematical Physics. 2020;374:2097–2150. doi:10.1007/s00220-019-03505-5
View | Files available | DOI | arXiv
 

Search

Filter Publications